# SDR AWXA0001189

- Difficulty date: January 3, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 25,070 hours, 32,666 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163006
- Condition: Cracked
- Location: Fuselage
- Part time: 25,070 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED FS 178 LBL 0.7 WL 187. CUT OUT DAMAGE; FABED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW SRM 53-10-08 FIG 203
